Alert archive / Minnesota / Small Craft Advisories in 2011

Small Craft Advisory 49, NWS Duluth, MN

October 15, 2011

NWS Duluth, MN issued this small craft advisory at Oct 15, 2011, 10:06 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Oct 15, 2011, 10:06 AM CDT (15:06 UTC)
Expired
Oct 16, 2011, 3:48 AM CDT
In force
18 hr
Issued by
NWS Duluth, MN

The text

As transmitted, in the capitals the NWS used until 2016.

568 
WHUS73 KDLH 151506
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
1006 AM CDT SAT OCT 15 2011

LSZ121-140>145-148-152100-
/O.CAN.KDLH.GL.W.0006.000000T0000Z-111015T2200Z/
/O.NEW.KDLH.SC.Y.0049.111015T1506Z-111017T1100Z/
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-OAK POINT TO SAXON HARBOR WI-
1006 AM CDT SAT OCT 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CDT MONDAY. 

* WINDS AND SEAS: WEST WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ146-147-152100-
/O.EXT.KDLH.GL.W.0006.000000T0000Z-111017T1100Z/
PORT WING TO SAND ISLAND WI-SAND ISLAND TO BAYFIELD WI-
1006 AM CDT SAT OCT 15 2011

...GALE WARNING NOW IN EFFECT UNTIL 6 AM CDT MONDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 6 AM CDT MONDAY. 

* WINDS AND SEAS: WEST WINDS SUSTAINED AT 15 TO 25 KNOTS WITH
  FREQUENT GALE FORCE GUSTS TO 35 KNOTS WILL CONTINUE THROUGH THIS
  SUNDAY EVENING. THE GUSTS WILL BECOME LESS FREQUENT TONIGHT
  HOWEVER. WAVE HEIGHTS WILL BUILD TO AS MUCH AS 6 TO 10
  FEET...WITH THE HIGHEST WAVES FROM PORT WING TO BAYFIELD WI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS GALE WARNING MEANS WINDS OF 35 TO 40 KNOTS ARE IMMINENT.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$
3 follow-up statements
236 
WHUS73 KDLH 152044
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
344 PM CDT SAT OCT 15 2011

LSZ146-147-160300-
/O.EXT.KDLH.GL.W.0006.000000T0000Z-111017T2300Z/
PORT WING TO SAND ISLAND WI-SAND ISLAND TO BAYFIELD WI-
344 PM CDT SAT OCT 15 2011

...GALE WARNING NOW IN EFFECT UNTIL 6 PM CDT MONDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 6 PM CDT MONDAY. 

* WINDS AND SEAS: WEST WINDS SUSTAINED AT 20 TO 25 KNOTS WITH
  FREQUENT GALE FORCE GUSTS TO 35 KNOTS WILL CONTINUE THROUGH
  MONDAY AFTERNOON. THE GUSTS WILL BECOME LESS FREQUENT TONIGHT
  HOWEVER. WAVE HEIGHTS WILL BUILD TO AS MUCH AS 6 TO 10 FEET...
  WITH THE HIGHEST WAVES FROM PORT WING TO BAYFIELD WI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS GALE WARNING MEANS WINDS OF 35 TO 40 KNOTS ARE IMMINENT.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LSZ121-140>145-148-160300-
/O.EXT.KDLH.SC.Y.0049.000000T0000Z-111017T2300Z/
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-OAK POINT TO SAXON HARBOR WI-
344 PM CDT SAT OCT 15 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT MONDAY. 

* WINDS AND SEAS: WEST WINDS 15 TO 25 KNOTS THROUGH MONDAY
  AFTERNOON WITH LOCALLY HIGHER GUSTS. WAVE HEIGHTS WILL BUILD TO
  AS MUCH AS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
711 
WHUS73 KDLH 160257
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
957 PM CDT SAT OCT 15 2011

LSZ146-147-160930-
/O.CON.KDLH.GL.W.0006.000000T0000Z-111017T2300Z/
PORT WING TO SAND ISLAND WI-SAND ISLAND TO BAYFIELD WI-
957 PM CDT SAT OCT 15 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CDT MONDAY. 

* WINDS AND SEAS: WEST WINDS SUSTAINED AT 20 TO 25 KNOTS WITH 
  FREQUENT GALE FORCE GUSTS TO 35 KNOTS WILL CONTINUE THROUGH 
  MONDAY AFTERNOON. THE GUSTS WILL BECOME LESS FREQUENT TONIGHT 
  HOWEVER. WAVE HEIGHTS WILL BUILD TO AS MUCH AS 6 TO 10 FEET... 
  WITH THE HIGHEST WAVES FROM PORT WING TO BAYFIELD WI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS GALE WARNING MEANS WINDS OF 35 TO 40 KNOTS ARE IMMINENT.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LSZ121-140>145-148-160930-
/O.CON.KDLH.SC.Y.0049.000000T0000Z-111017T2300Z/
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-OAK POINT TO SAXON HARBOR WI-
957 PM CDT SAT OCT 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT MONDAY. 

* WINDS AND SEAS: WEST WINDS 15 TO 25 KNOTS THROUGH MONDAY 
  AFTERNOON WITH LOCALLY HIGHER GUSTS. WAVE HEIGHTS WILL BUILD 
  TO AS MUCH AS 4 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
902 
WHUS73 KDLH 160848
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
348 AM CDT SUN OCT 16 2011

LSZ140>145-161700-
/O.UPG.KDLH.SC.Y.0049.000000T0000Z-111017T2300Z/
/O.EXB.KDLH.GL.W.0006.000000T0000Z-111017T1000Z/
GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-
348 AM CDT SUN OCT 16 2011

...GALE WARNING IN EFFECT UNTIL 5 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 AM CDT MONDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS AND SEAS: WEST WINDS SUSTAINED AT 20 TO 25 KNOTS WILL
  DEVELOP TODAY WITH GALE FORCE GUSTS TO 35 KNOTS THROUGH THE
  AFTERNOON AND INTO THE OVERNIGHT HOURS. WAVE HEIGHTS WILL BUILD
  TO 4 TO 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LSZ121-148-161700-
/O.UPG.KDLH.SC.Y.0049.000000T0000Z-111017T2300Z/
/O.EXA.KDLH.GL.W.0006.000000T0000Z-111017T2300Z/
BAYFIELD TO OAK POINT WI-OAK POINT TO SAXON HARBOR WI-
348 AM CDT SUN OCT 16 2011

...GALE WARNING IN EFFECT UNTIL 6 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CDT MONDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT.  


* WINDS AND SEAS: WEST WINDS SUSTAINED AT 15 TO 25 KNOTS WILL
  DEVELOP TODAY WITH LOCALLY HIGHER GALE FORCE GUSTS TO 35 KNOTS
  EXPECTED THIS AFTERNOON THROUGH MONDAY. WAVE HEIGHTS WILL BUILD
  TO AS HIGH AS 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LSZ146-147-161700-
/O.CON.KDLH.GL.W.0006.000000T0000Z-111017T2300Z/
PORT WING TO SAND ISLAND WI-SAND ISLAND TO BAYFIELD WI-
348 AM CDT SUN OCT 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CDT MONDAY. 

* WINDS AND SEAS: WEST WINDS SUSTAINED AT 20 TO 25 KNOTS WILL
  DEVELOP TODAY WITH FREQUENT GALE FORCE GUSTS TO 40 KNOTS THROUGH
  MONDAY AFTERNOON. THE GUSTS WILL BECOME LESS FREQUENT DURING THE
  OVERNIGHT HOURS...HOWEVER CONDITIONS WILL STILL REMAIN
  HAZARDOUS. WAVE HEIGHTS WILL BUILD AS HIGH AS 6 TO 9 FEET...
  WITH THE HIGHEST WAVES FROM PORT WING TO BAYFIELD WI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Oct 15, 8:37 AM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Oct 15, 8:37 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
837 AM CDT SAT OCT 15 2011

.UPDATE...
RECEIVED REPORT OF FLURRIES UP ON THE GUNFLINT TRAIL AND KCKC WAS
ALSO REPORTING SOME LIGHT SNOW SHOWERS. ALSO NOTED ON WEBCAM. THESE
WERE COMING FROM LOW CLOUD DECK.

&&

.PREV DISCUSSION... /ISSUED 621 AM CDT SAT OCT 15 2011/

AVIATION...12Z TAF ISSUANCE...

VFR CONDITIONS THROUGH TODAY AND EARLY THIS EVENING AS AN UPPER
TROUGH OVER THE CNTRL/ERN GREAT LAKES CONTINUES TO SLIDE TO THE
EAST...AND WEAK HIGH PRESSURE BUILDS IN. MAIN CONCERNS WILL BE ON
THE GUSTY NW WINDS THROUGH THIS AFTERNOON...LLWS THIS MORNING...AND
A CHC FOR MVFR CIGS/VSBYS LATE TONIGHT. AFTER 03Z TONIGHT...A WEAK
UPPER S/W SLIDES INTO NW MN ALONG WITH A DEEPER MOIST LAYER AND A
LOW/MID CLOUD DECK. IF ENOUGH COOLING OCCURS BEFORE THE MID DECK
ROLLS IN AND WINDS DIMINISH SUBSTANTIALLY...THEN THERE IS ALSO THE
CHC FOR SOME LIGHT FOG FROM BRD TO HIB TO HYR AFTER MIDNIGHT
TONIGHT.

PREV DISCUSSION... /ISSUED 244 AM CDT SAT OCT 15 2011/

SHORT TERM...TODAY THROUGH SATURDAY...
CURRENT WV SAY IMAGERY SHOWS ELONGATED TROUGH EXTENDING FROM
MANITOBA/OVER THE GREAT LAKES. A DEEPENING LOW AT THE BASE OF THE
TROUGH WILL LIFT NORTH OVER ONTARIO THROUGH THE DAY. MODELS IN
AGREEMENT THAT THE LOW BECOMES VERTICALLY STACKED OVER SOUTHERN
HUDSON BAY SAT NIGHT/SUNDAY WHILE PHASING WITH A SECONDARY LOW/H50
VORT MAX THAT IS CURRENTLY RESIDING IN NRN MANITOBA. THE NEARLY
STATIONARY LOW WILL KEEP A TIGHT PRESSURE GRADIENT AND PERSISTENT
GUSTY WEST TO NORTHWEST FLOW OVER THE WESTERN GREAT LAKES REGION
THROUGH THE WEEKEND. COOL H85-H70 TEMPS WILL ALLOW FOR GOOD
AFTERNOON MIXING AND 30-35 KT WINDS FOUND AT H92 TO HAVE NO PROBLEM
MAKING IT TO THE SFC TODAY AND AGAIN ON SUNDAY.

A VORT MAX WILL DROP QUICKLY SE OVER THE FA SUNDAY IN THE 70 KT H50
CYCLONIC FLOW. LATEST NAM BUFR SOUNDINGS SHOWING GOOD LAPSE RATES
AND UNSTABLE PROFILES WITH 200-300 J/KG OF CAPE ACROSS CWA.
HOWEVER...LIMITING FACTOR FOR SHRA WILL BE AVAILABLE MOISTURE
WITH MODELS SUGGESTING MOST AREAS REMAIN DRY. ATTM...BEST SHOT WILL
BE OVER THE WIS AREAS SUNDAY WHERE INTRODUCED A SMALL POP.

EXTENDED DISCUSSION...SUNDAY NIGHT THROUGH FRIDAY...

ACTIVE WEATHER PATTERN EARLY THIS WEEK WITH A DOMINANT COLD NWLY FLOW
PRODUCING PERIODS OF RAIN SHOWERS DURING THE DAY...AND EITHER
RAIN/SNOW MIX OR ALL SNOW DURING THE OVERNIGHT HOURS. ALL MEDIUM AND
LONG RANGE MODELS ARE IN FAIRLY GOOD AGREEMENT WRAPPING UP A STRONG
UPPER LOW OVER ONTARIO FROM SUNDAY TO TUESDAY THIS WEEK. THIS SYSTEM
WILL ALLOW COLD CANADIAN AIR TO BE USHERED IN FROM THE N DURING THIS
TIME ALONG WITH CHANCES FOR PRECIP OVER MUCH OF THE NORTHLAND MON
AND TUE. AN UPPER S/W AND ASSOCIATED 500MB VORT MAX WILL ROTATE
AROUND THE BACKSIDE OF THE MAIN UPPER LOW AND DROP INTO THE REGION
AND BRING A CHANCE FOR SOME RAIN AND OR RAIN/SNOW MIX DURING THE DAY
MONDAY. A COLD AIR MASS ALOFT WILL ACCOMPANY THIS WEAK DISTURBANCE
AND ALLOW FOR A CHC/SLGT CHC OF ALL SNOW MON NIGHT. LITTLE IF ANY
ACCUMULATION IS EXPECTED AT THIS TIME. THE COLD CONVECTIVE
CONDITIONS CONTINUE INTO TUE...BUT SLIGHT DAYTIME HEATING SHOULD
CHANGE OVER THE MORNING PRECIP TO A RAIN/SNOW MIX...AND ALL RAIN BY
THE AFTERNOON. THE FOCUS THEN SHIFTS TO THE GOGEBIC RANGE IN NW WI
WHERE A PERIOD OF LAKE EFFECT RAIN/SNOW SHOWERS WILL DEVELOP TUE
NIGHT THROUGH WED AFTERNOON. THE COLD AIR ALOFT OVER THE WARM LAKE
SURFACE...WITH A FAVORABLE NNWLY FETCH WILL PRODUCE MAINLY RAIN NEAR
THE SHORE...WITH RAIN/SNOW MIX INLAND THROUGH WED AFTERNOON. HIGH
PRESSURE BUILDS IN BY THURSDAY AND ALLOWS DRY CONDITIONS AND
SLIGHTLY WARMER TEMPS TO BE THE MAIN STORY THROUGH THE LATTER PART
OF THE WEEK. HIGHS IN THE 40S AND 50S...WITH OVERNIGHT LOWS IN THE
20S AND 30S ARE EXPECTED THROUGH THE EXTENDED PERIOD.

&&

.POINT TEMPS/POPS...
DLH  51  36  52  37 /   0  10  10  10
INL  50  34  49  31 /  10  10  10  10
BRD  54  37  54  36 /   0  10  10   0
HYR  53  35  54  34 /   0  10  20  10
ASX  53  38  53  37 /   0  10  20  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...GALE WARNING UNTIL 5 PM CDT THIS AFTERNOON FOR LSZ121-140>148.

&&

SHORT TERM...CLC
Hazardous weather outlook, Oct 15, 3:44 AM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
344 AM CDT SAT OCT 15 2011

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-161130-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
344 AM CDT SAT OCT 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED EARLY THIS MORNING.

LSZ121-140>148-161130-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
344 AM CDT SAT OCT 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NORTHWEST SUSTAINED WINDS OF 20 TO 25 KNOTS...WITH GALES TO 35
KNOTS...WILL CONTINUE THROUGH TONIGHT. SEE THE LATEST MARINE
WEATHER MESSAGE AND NEARSHORE FORECAST FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED SUNDAY THROUGH MONDAY AS
WESTERLY WINDS OF 15 TO 25 KNOTS LINGER OVER LAKE SUPERIOR.

GRANING

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

Nearby

Small Craft Advisories in Minnesota, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.